# SDR DLM88001678

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 26,791 hours, 21,263 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Nose
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AT 500 FT DEPARTIANG CVG.  RETURNED TO CVG.  SMELL INDICATED INGESTION INTO ENGINE BUT NO ENGINE PARAMETERS CHANGED OR GAVE ANY ABNORMAL INDICATION.  SMELL SUBSIDED IN 5 MINUTES.  PERFORMED BIRD STRIKE CONDITION CHK PER M/M 05-51-08-6.  ALL NORMAL.  RAN BOTH ENGINES, NO ODORS FOUND.  REMOVED BIRD RESIDUE FROM RADOME.
